Ask an expert
Question

05 Feb 2004

Femodene & St.Johns Wort - Info required asap
I am under alot of pressure at work and am thinking about taking st. johns wort, but I have heard that it effects the effectiveness of the pill. Is this true?
My husband and I are not ready for children yet, so I dont want to risk the pill being less effective.
But I really need something to stop me from going insane at work.
Your help would be appreciated.
Answer 633 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There is the potential for St John's wort to decrease the efficacy of the Pill, so you would have to consider some other form of treatment.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.